| Model Number |
RONYX25018UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
The device was prepped per ifu.During withdrawal resistance was noted in the tuohy borst.The stent dislodgement occurred in the tuohy borst after removal from the patient.The stent was left inside the tuohy borst.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a moderately tortuous, severely calcified lesion exhibiting 90% stenosis in the mid circumflex (cx) artery.The device was inspected with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that stent dislodgement occurred after removal from the patient.The patient was reported to be alive with no injury.